# SDR SWAA2023042517716

- Difficulty date: March 16, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 23-RBL 23 WL 156.<[01] VERIFIED APPLICABILITY SRM 53-30-08-01-1 FOR IDENTIFICATION AND SRM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE.;[02] EVALUATED DAMAGE REMOVAL AT BLENDED AREA ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 500D LBL 23-RBL 23 WL 156 MEASUREMENTS L=1'' W=0.800' ORIGINAL THICKNESS= 0.071'; REMAINING =0.050'; MATERIAL LOSS= 0.021'; MAX MAT REMOVE ALLOWABLE =0.015'; FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1 PARA 4A (2) FIG 103 DETAIL C. TOOL ID: ATS1698 S/N 1505370 DUE: 05/2023;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] REPLACED BULKHEAD SUPPORT  WITH NEW PART 143A9485Y35 LOT 1523874-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A9481 NEW PART WILL BE INSTALLED WITH COSTUMER CARD #TTG8Q004C3LZ;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE
